MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,CURAD,SHEER,CLASSIC,3/4X2-7

Medline Industries, LP MEDLINE; BANDAGE,CURAD,SHEER,CLASSIC,3/4X2-7
Catalog Number CUR45242RBH
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the adhesive is too strong on each end of the bandaid.When removing the bandaid it is too tight and pulls on skin.".
 
Additional Manufacturer Narrative
The customer stated that the adhesive is too strong on each end of the bandaid, and when removing the bandaid it is too tight and pulls on skin.The coa for the product lot was reviewed and it was determined that the product lot met all technical requirements including adhesive strength; trend analysis was performed by reviewing the past two years of complaint data, and there were no past complaints similar in nature to the reported issue.Neither physical samples nor photos of the reported issue were provided by the customer, and based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications.The cause was documented as sample required to determine cause/unconfirmed defect, and the investigation indicated no need for further action at this time; complaints are monitored via trend analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,CURAD,SHEER,CLASSIC,3/4X2-7
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50772449
Report Number1417592-2026-40408
Device Sequence Number9717111
Product Code KGX
UDI-Device Identifier00080196302867
UDI-Public00080196302867
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR45242RBH
Device Lot Number90924040001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown